Approximation of SDEs: a stochastic sewing approach

Butkovsky, O, Dareiotis, K and Gerencsér, M (2021) Approximation of SDEs: a stochastic sewing approach. Probability Theory and Related Fields, 181 (4). pp. 975-1034. ISSN 0178-8051



  • Butkovsky, O
  • Dareiotis, K
  • Gerencsér, M
Copyright, Publisher and Additional Information: © The Author(s) 2021. This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit
Keywords: Fractional Brownian motion; Irregular drift; Regularization by noise; Stochastic differential equations; Strong rate of convergence
  • Accepted: 5 July 2021
  • Published (online): 30 July 2021
  • Published: December 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Aug 2021 09:28
Last Modified: 25 Jun 2023 22:44
Status: Published
Publisher: Springer
Identification Number: